MAUDE Adverse Event Report: CAREFUSION, INC TRAY EPID CONT WE17G3.5 SWC X3796; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY EPID CONT WE17G3.5 SWC X3796; ANESTHESIA CONDUCTION KIT
Catalog Number 406151
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.A device history review could not be completed as no batch number was provided.Investigation conclusion: undetermined.Root cause description: undetermined.
 
Event or Problem Description
It was reported that connector disconnection occurred during use with a tray epid cont we17g3.5 swc x3796.The following information was provided by the initial reporter, "it was reported that stingray connector is disconnecting from catheter.".

Brand Name
TRAY EPID CONT WE17G3.5 SWC X3796
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key8773878
Report Number1625685-2019-00065
Device Sequence Number2639293
Product Code CAZ
UDI-Device Identifier00382904061517
UDI-Public382904061517
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number406151
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2019
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;